MathSciNet Relay Station
MathSciNet bibliographic data
MR1812059 06D22 (18B25 18B30 54B30 54C10)
Vermeulen, J. J. C. A note on stably closed maps of locales. J. Pure Appl. Algebra 157 (2001), no. 2-3, 335–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement